Alert archive / New Jersey / Small Craft Advisories in 2024

Small Craft Advisory 79, NWS Philadelphia/Mount Holly

October 31, 2024

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 31, 2024, 3:15 AM EDT. It took effect at Oct 31, 2024, 6:00 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2024, 3:15 AM EDT (07:15 UTC)
In effect from
Oct 31, 2024, 6:00 PM EDT
Expired
Nov 1, 2024, 11:00 PM EDT
In force
29 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

959 
WHUS71 KPHI 310715
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
315 AM EDT Thu Oct 31 2024

ANZ453>455-312100-
/O.NEW.KPHI.SC.Y.0079.241031T2200Z-241101T1800Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
315 AM EDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM
EDT FRIDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and
  seas 3 to 5 feet.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 6 PM this evening to 2 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451-452-312100-
/O.NEW.KPHI.SC.Y.0079.241031T2200Z-241101T1800Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
315 AM EDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM
EDT FRIDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and
  seas 3 to 5 feet.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 6 PM this evening to 2 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-312100-
/O.NEW.KPHI.SC.Y.0079.241101T0300Z-241101T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
315 AM EDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EDT FRIDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 11 PM this evening to 8 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-312100-
/O.NEW.KPHI.SC.Y.0079.241101T0300Z-241101T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
315 AM EDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM
EDT FRIDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and
  seas 3 to 5 feet.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...From 11 PM this evening to 2 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
452 
WHUS71 KPHI 311839
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
239 PM EDT Thu Oct 31 2024

ANZ451-452-010800-
/O.EXT.KPHI.SC.Y.0079.241031T2200Z-241101T2000Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
239 PM EDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
4 PM EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 6 PM this evening to 4 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-010800-
/O.EXT.KPHI.SC.Y.0079.241101T0300Z-241101T1400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
239 PM EDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT FRIDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 11 PM this evening to 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-010800-
/O.EXT.KPHI.SC.Y.0079.241101T0300Z-241101T2000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
239 PM EDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
4 PM EDT FRIDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...From 11 PM this evening to 4 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-010800-
/O.CON.KPHI.SC.Y.0079.241031T2200Z-241101T1800Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
239 PM EDT Thu Oct 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 2 PM EDT FRIDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 6 PM this evening to 2 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
383 
WHUS71 KPHI 010722
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
322 AM EDT Fri Nov 1 2024

ANZ451-452-012100-
/O.EXT.KPHI.SC.Y.0079.000000T0000Z-241102T0300Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
322 AM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-012100-
/O.EXT.KPHI.SC.Y.0079.000000T0000Z-241102T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
322 AM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-011800-
/O.CON.KPHI.SC.Y.0079.000000T0000Z-241101T1800Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
322 AM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-011400-
/O.CON.KPHI.SC.Y.0079.000000T0000Z-241101T1400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
322 AM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Southwest winds around 15 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
610 
WHUS71 KPHI 011242
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
842 AM EDT Fri Nov 1 2024

ANZ453>455-020000-
/O.EXT.KPHI.SC.Y.0079.000000T0000Z-241102T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
842 AM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Great Egg Inlet to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-020000-
/O.EXT.KPHI.SC.Y.0079.000000T0000Z-241102T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
842 AM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  a moderate chop.

* WHERE...Delaware Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-020000-
/O.CON.KPHI.SC.Y.0079.000000T0000Z-241102T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
842 AM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ 
  out 20 nm.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
485 
WHUS71 KPHI 011838
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
238 PM EDT Fri Nov 1 2024

ANZ453>455-020000-
/O.CON.KPHI.SC.Y.0079.000000T0000Z-241102T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
238 PM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Great Egg Inlet Fenwick Island DE 
  out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-020300-
/O.CON.KPHI.SC.Y.0079.000000T0000Z-241102T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
238 PM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ 
  out 20 nm.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-020000-
/O.CON.KPHI.SC.Y.0079.000000T0000Z-241102T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
238 PM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and a 
  moderate chop.

* WHERE...Delaware Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
896 
WHUS71 KPHI 020007
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
807 PM EDT Fri Nov 1 2024

ANZ430-431-453>455-020115-
/O.EXP.KPHI.SC.Y.0079.000000T0000Z-241102T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
807 PM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and seas are below Small Craft Advisory levels.

$$

ANZ450>452-020300-
/O.CON.KPHI.SC.Y.0079.000000T0000Z-241102T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
807 PM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
192 
WHUS71 KPHI 020246
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1046 PM EDT Fri Nov 1 2024

ANZ450>452-020400-
/O.EXP.KPHI.SC.Y.0079.000000T0000Z-241102T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
1046 PM EDT Fri Nov 1 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING...

Marine conditions have fallen below advisory criteria.

$$

MJL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 1:44 AM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Oct 31, 1:44 AM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
144 AM EDT Thu Oct 31 2024

.SYNOPSIS...
High pressure will remain within the vicinity of the Mid-
Atlantic coast through Thursday. A cold front will cross the
region on Friday. High pressure is expected to return this
weekend before weakening and moving eastward off the coast early
next week, resulting in another warming trend after a cooler
weekend.

&&

.NEAR TERM /THROUGH TODAY/...
Forecast remains on track. No changes to the previous forecast.

A strong upper level ridge will remain over the area through
Thursday resulting in above normal temperatures and dry weather.
High pressure off the Outer Banks is fostering in a light
south/southwesterly flow and funneling in warm and moist air.
Should be a quiet rest of the day with just some passing high
clouds.

For tonight, mild temperatures are expected as warm air
advection continues. With a bit of a gradient in place, winds
should stay elevated to keep the boundary layer mixed,
precluding fog development. Temperatures will only get down into
the 50s.

No tricks and all treats for Halloween on Thursday (though we
could use some rain). The gradient will strengthen a bit with an
advancing area of low pressure moving towards the Great Lakes
and high pressure slowly moving away from the Mid-Atlantic
coast. With WAA strengthening a bit, highs will be even warmer
than today, with upper 70s/low 80s expected. Some records will
be in play tomorrow (see climate section below for more info).
Looking plenty dry for ample trick or treating tomorrow
afternoon/evening.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
High pressure that was across the area during the near term
will have moved offshore by Thu evening. Low pressure to the
north will cause a cold front to approach the area Thu night and
cross by Fri morning. This is the next chance for any rains
across the area. Still, the chances are low and any rainfall
will not amount to that much. Still, even something would be
good to see. Pops are in the slight chance for all areas and
some higher (chance) for western/northwest areas Thu night.
Perhaps a few hundredths of an inch are possible.

The way above normal temps from Thursday will scale back a
little Friday (still above normal) before getting close to
normal by Saturday. Normal highs/lows for early November are:
Philadelphia PA 61/43, Allentown PA 59/38, Atlantic City
(Pomona) NJ 62/40, Wilmington DE 61/41, Trenton NJ 59/40,
Georgetown DE 63/43, Reading PA 59/39 and Mount Pocono PA 51/34.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
More mild and dry weather during the long term. Strong high
pressure across the area Sunday will move up into New England
and then off into the Atlantic. A return southerly flow behind
it brings milder temps (back above normal) and a subtle increase
in moisture. A low pressure system well to the west Mon/Tue
brings a few fronts to the west with the possibility of a few
showers perhaps across the southern Poconos or North NJ for
Mon/Tue afternoons. Pops are only slight chc with this fcst.

Temperatures for first full work week in November will start
close to normal or a bit above with highs in the mid/upper 60s
and then turn well above by midweek with readings topping out
mostly in the mid 70s. Readings for the southern Poconos and
north NJ, as usual, a few degrees lower. Lows mostly 40s Mon
then up to the 50s by Wed morning.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas...

Rest of tonight (through 12Z)...VFR. Southwest winds around 5
kt. High confidence.

Thursday...VFR. Southwest winds around 5-10 kt. Gusts up to 20
kt at KACY in the afternoon. High confidence.

Outlook...

Mainly VFR Friday thru the weekend outside of a stray shower
early Friday.

&&

.MARINE...
Sub-SCA conditions expected through Thursday. Winds out of the
southwest around 10-20 kt and seas 2 to 4 feet.

Outlook...

Winds and seas increase behind the front Thu night and into Fri
morning. Low-end SCA probable, but not certain. We'll hold on a
flag for now with the better conditions possible Friday. Maybe
a stray shower early Friday but overall, Fair weather expected.
Sub-SCA for the weekend and into early next week.

&&

.FIRE WEATHER...
Into Thursday, minimum RHs will be around 40 to 50 percent.
This, combined with light enough winds, despite very dry
conditions, should limit the risk of fire spread. As a result,
no additional Special Weather Statement's are issued at this
time.

By Friday, winds pick up behind a cold front, and if no rain
falls, RHs look to drop down towards the 30 percent range in
the afternoon. This may pose a renewed fire weather risk. RH's
look to remain low through the weekend, but winds should relax
after Friday.

For burn restrictions refer to your local and state forest fire
management agencies for more information.

&&

.CLIMATE...
Record highs are also possible Thursday:
SITE             RECORD YEAR
55N (AC Marina)    81   1946
ABE (Allentown)    81   1950
ACY (AC Airport)   83   1946
GED (Georgetown)   81   2019
ILG (Wilmington)   82   1946
MPO (Mt. Pocono)   72   1946
PHL (Philadelphia) 82   1946
RDG (Reading)      81   1946
TTN (Trenton)      81   1946

All-time record driest calendar month records may be set if no
rain falls by 1 AM Thursday night (climate midnight):

SITE               OCT 2024   RECORD      RECORD DRIEST
                    PRECIP  DRIEST OCT   CALENDAR MONTH
55N (AC Marina)      0.03   0.01/2000    0.01/Oct 2000 and Sep 1941
ABE (Allentown)      0.02   0.15/1963    0.09/May 1964
ACY (AC Airport)     0.02   0.06/2000    0.06/Oct 2000
GED (Georgetown)     Trace  0.09/1963    0.09/Oct 1963
ILG (Wilmington)     Trace  0.05/1924    0.05/Oct 1924
MPO (Mt. Pocono)     0.18   0.23/1963    0.20/Sep 1941
PHL (Philadelphia)   Trace  0.09/1924    0.09/Oct 1924
RDG (Reading)        0.03   0.04/1924    0.04/Oct 1924
TTN (Trenton)        Trace  0.05/1963    0.05/Oct 1963

A record stretch without measurable precipitation in progress
in Philadelphia, beating the old stretch of 29 days from 1874.
The current length is 31 days, up to and including Tuesday
October 29. Other stations which may break their all-time non-
measurable precipitation records include:

Georgetown, Delaware: Currently at 32 days up to and including
Tuesday October 29. Record is 34 days from October and November
2001. Record will be tied if we reach 1 AM (climate midnight)
Friday morning (November 1). Record will be broken if we reach
1 AM Saturday morning (November 2).

Wilmington, Delaware: Currently at 31 days up to and including
Tuesday October 29. Record is 34 days from January and February
1909. Record will be tied if we reach 1 AM (climate midnight)
Saturday morning (November 2). Record will be broken if we reach
1 AM Sunday morning (November 3).

Trenton, New Jersey: Currently at 31 days up to and including
Tuesday October 29. Record is 38 days from April and May 1903.
Record will be tied if we reach 1 AM (climate midnight) next
Wednesday morning (November 6). Record will be broken if we
reach 1 AM next Thursday morning (November 7).

Atlantic City International Airport, New Jersey: Currently at
27 days up to and including Tuesday October 29. Record is 34
days from August and September 1995. Record will be tied if we
reach 1 AM (climate midnight) next Wednesday morning (November
6). Record will be broken if we reach 1 AM next Thursday morning
(November 7).

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...AKL/RCM
NEAR TERM...Hoeflich/MPS
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...Hoeflich/MJL/MPS/OHara
MARINE...Hoeflich/OHara
FIRE WEATHER...
CLIMATE...

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 2:50 PM EDTRed Flag WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more28 hr
Oct 31, 2:50 PM EDTFire Weather WatchPHIBerks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more18 hr

Nearby

Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.